Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mirandalynnw

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About mirandalynnw

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Seattle

Recent Profile Visitors

805 profile views
  1. mirandalynnw

    Day 45....red red red

    oh- and for the red "sun burnt" look on your arms.. that is what i have - its a case of Eczema caused by the drug.. you can get a steroid cream for that and it will clear it right up… you will have to reapply though. it will go away when you are off it!
  2. mirandalynnw

    Day 50 - Sun related advice please!

    HI Sunshine!That is so weird that your derm just brushed off your questions on sunblock, even if you weren't on Accutane they always say you should where it! Anyways - I am just like you blonde and fair. I use an spf 30 and it works just fine for me, I still even get tan with it, although it take a little longer. I used to love love love laying out, going to tanning beds and being tan. But now I am 32 and changing my mind, i dont want wrinkles! haha!!but the Accutane def. makes my skin more sens
  3. mirandalynnw

    Going on month 3~

    I haven't written in a while because things haven't been bad at all! I am going on month 3. The tiredness has pretty much gone away. The only side effects I am seeing right now are the dry lips, of course, a tad dry on the face still.. no problems with my scalp hair like some others are having. but I have developed a big case of eczema from the top of my hands, inside my arms form the wrist almost the armpit, the Doc gave me a steroid ointment for that and it clears it up- but i do have to p
  4. mirandalynnw

    things are looking up!

    Hi Sign~thanks for the advice on the skin care regime. I will def. check out those products. Keep me posted on your progress. Good luck !!!
  5. mirandalynnw

    Accutane Journey of a 26/F

    Hi DanaLynn, I was looking for a good non- greasy moisturizer.. so I might give that one that you use a try. As for the dry eyes: I use a product called Refresh Tears, its a bit pricey, but I had Lasik and this is what the Dr told me to get… its basically made out of the same stuff as your natural tears and won't become addicting like Visine. Give it a shot! I only really need it in the morning and I am good to go~ good luck!
  6. mirandalynnw

    things are looking up!

    The headaches and tiredness seems to be getting better… I have been drinking a ton of water. I do notice a bit more of an itchy scalp- but nothing to bad. A couple of giant zits popped out of my face- so I guess I spoke too soon about the anitbiotic I am also on! Face Moisturizer: Does anyone have a good face moisturizer they use in the am, under makeup that isn't too greasy? preferably with an spf? I am using CeraVe AM right now and it just too greasy, make my face sooo shiny and the shine
  7. mirandalynnw

    Accutane Day 15

    That' so great that things are going well!! I am also starting to feel better, and I am a popper too! I have been going back to the gym, but going a bit easier… more low impact cardio… for weights, less weight- more reps. i seem to be doing okay. Plus I started to feel aweful about not going, and you know when you get in the habit of not going- it makes it soooo much harder to go back! I would say give it a try and see how you feel the next day.
  8. mirandalynnw

    Only day 12!

    Thanks Maria! I have been trying to drink more water.. this morning I got up and chugged 2 glasses, and didn't get the headache. I actually feel ALOT better today!!
  9. mirandalynnw

    Only day 12!

    I woke up this morning with a massive headache.. I normally don't get these! And I am so tired. more tired than yesterday. I really hope this is not going to last for the 6-8 months that I am suppose to be on this. Its horrible!! I can hardly work!!! Does anyone else have these headaches?
  10. mirandalynnw

    Dry/oily skin

    Your body just produces too much oil! You can try products like Proactiv extra strength… it works for some people, others not so much, but its worth a try. I had this problem for a long time - and finally went on Accutane in hopes of drying up the oil. Good luck!
  11. mirandalynnw

    Day 25

    That's a great idea about the frozen wash cloth! thanks for the tip~
  12. mirandalynnw

    Accutane Day 13

    Hi!!We have started almost the same time. I am on my 11th pill tonight. I totally agree that its a great way to vent and to share frustrations and ask what others are going through!I am 32- female, so not too far in age. I have been getting SO tired these past few days that I can hardly get myself to go to the gym! I had to force myself to go for a small 5 mile bike ride yesterday… then when I was done, my ankles were killing me, which has never happened before. It seems the only thing I want
  13. mirandalynnw

    Day 25

    Hi! Just know that you are not alone, my face is also shiney and itchy! its driving me crazy!! sometimes the scalp is too… what are you doing about that? at night i tried to put some moisturizer on it.. but when i wash my hair in the mornig- same thing again. I have had great luck with Cerave foaming face cleanser and moisturizers- you might want to give it a try? I get it at the drug store/ grocery store. Hang in there!!!
  14. mirandalynnw

    Day 11~

    So I am on day 10/11 now… and sooooo tired! I am so tired that I can hardly get up in the morning to go to work. I felt nauseaus and cloudy headed yesterday… cloudy today.. but mostly tired. I am hoping that this does not last. I have been using CeraVe foaming cleanser and moisturizer (am and pm) on the face.. The dry flaky skin has seemed to go away, but my face actually iches sometimes, so that is driving me nuts! My coworkers say my face is looking better, but i can still tell there
  15. mirandalynnw

    Day 6

    I am in my early 30's and have dealt with acne since my teens. I have tried everything under the sun and nothing worked. I went to a new derm and she decided Claravis is the way to go. I am on day 6 of 40mg of Claravis. I was also put on an antibiotic (Cephalex) 1 month prior to the start of the Claravis. The antibiotic was helpful because it helped reduce the initial breakout that a lot of people get when starting the treatment. I was using Proactiv for years before, mainly because it was
×